# SDR SWAA2022020951419

- Difficulty date: February 26, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29847
- Aircraft time: 49,758 hours, 28,930 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING; WIGGLE PLATE CRACKED ABOVE #3 FLAP TRACK. REF. G533725 / REMOVED AND INSTALLED NEW WIGGLE PLATE PER SRM 51-40-02 AND TSR 201801384. REF SUB TASKS FOR WORK ACCOMPLISHMENT
